Jump to content

Midodrine help


Recommended Posts

Hi. I'm new here at the forum. POTS has been going on by me for a very long time until they finally came up with the diagnosis. I have been taking ProAmitine and for a while felt like I had my life back for several hours a day. This lasted for a few months, and then a few weeks ago the effect of the med seemed to be lessening and lessening, now I'm not sure if it's really doing anything good for me anymore. Is this normal? Should I stick with the medicine anyway? What does this mean? I seem to have a proressive form of POTS, started as a nuisance, now it's very debilitating. I just keep going on good attitude (usually). Why would midodrine work for only a limited amount of time? Is it addictive?

Link to comment
Share on other sites

I had a similar problem but within about a month of taking ProAmitine. I've been told to stop taking it when I feel well, so that my bodsy doesn't build up a tolerance/resistance to the drug.

I would see the Dr and ask if something similar might work for you? :rolleyes:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...